B Fruitfull

Acid Reflux causes and Treatment

Can a Candida Cleanse Cause Vomiting?

Can a Candida Cleanse Cause Vomiting?


Greetings Eric Bakker. Thanks for coming back. I got a question here from a lady in United
States asking me if the candida cleanse can cause vomiting. That’s an interesting question. Well, anything can cause vomiting when you
think about it. Any kind of food that you eat, any kind of
supplement you can take. I mean, crazy, idiosyncratic reactions can
happen with any kind of thing that you do. It’s not a common thing to have vomiting as
result of a cleanse. Vomiting to me tells me that you’ve overloaded
your stomach. You’ve either put too much in there, you put
the wrong stuff in there. You could have h.pylori, you could have a
bacterial infection of the stomach and you may have done something to aggravate that,
make you vomit. Not generally, I don’t generally expect to
hear a person undergoing a candida cleanse to be sick to the point of throwing up. I don’t think I’ve ever heard this in fact
of all the years I’ve worked with candida people. I have seen it in people who take stomach
medications, acid blockers, those H-1 antagonists, like Nexium for example or Gaviscon or Mylanta
or those sort of drugs. They can get easily upset tummies. I’ve definitely seen this in people who’ve
had tummy operations. You know lap band, they’ve had the little
rubber band put around the stomach to make it smaller or they’ve had the tummy stapled. I’ve very commonly seen vomiting with those
kind of people. People with gastroparesis and different conditions
like that. Yeah, I’ve seen it in those sort of conditions
but not really with the candida cleanse. Unless that candida cleanse involves whiskey
or you know, junk like that and anything can happen. So, no it’s not something I commonly associate. Thanks for tuning in. Thanks for the question.

3 Replies to “Can a Candida Cleanse Cause Vomiting?”

  • I recently started taking Zypan (contains betaine HCL) and I feel like I'm digesting my food so much better but after a week of use I now am noticing, nausea, dizziness, minor skin break outs which I NEVER get and headaches which again, never get. I have had stomach issues for awhile and probably low stomach acid too.. I'm wondering if the Betaine is finally killing off some bacteria and I'm having "die off" symptoms? Every time I've consumed prebiotic in supplement form or food form like sauerkraut I have been intensely ill as in extreme dizziness and nausea… So I'm assuming those were feeding bad bacteria causing those reactions. What do you think?

  • I have vomiting if there is too much die off. Especially if I add supplements that cause die off. My first experience was the clean out diet where I developed histamine intolerance. Since then I have had a few bouts of severe vomiting and diarrhea one when I took caprylic acid and later in the day berberine.

  • Recently discovering how severe my infection was, over 3 years. Began with candida, then co infection h pylori. Started fluconazole, immediate stomach twitching constantly. Every time I eat, about 2 hrs later I get nauseous. Drink water, fungus is literally shedding off my stomach. Every time I eat. Also taking mct, and oregano 80% carvacrol. 3 weeks in meat and fiber with muscle milk. Still, every time I eat stuff is coming out. For years I’d get sick and notice white stuff in vomit, now it’s colors range from dark green to brown, yesterday even turquoise. Hardest thing I’ve ever went through. Slowly mental clarity, sex drive, etc are returning. It’s hard tho cuz it seems like the extremes of my condition aren’t really known or understood. I’ve even been taking pictures and documenting what’s coming out of my body. In 3 years doctors gave me nothing. No diagnosis. A nice er doc gave me fluconazole on an experimental basis, not a diagnosis. I never would have known.

Leave a Reply

Your email address will not be published. Required fields are marked *